Translator Disclaimer
February 2020 Uniqueness theorem of meromorphic mappings of a complete Kähler manifold into a projective space
Ha Huong GIANG
Hokkaido Math. J. 49(1): 109-127 (February 2020). DOI: 10.14492/hokmj/1591085014

Abstract

In this article, we prove a uniqueness theorem for meromorphic mappings of a complete Kähler manifold $M$ into $\mathbb{P}^n(\mathbb{C})$ sharing hyperplanes in general position with a general condition on the intersections of the inverse images of these hyperplanes.

Citation

Download Citation

Ha Huong GIANG. "Uniqueness theorem of meromorphic mappings of a complete Kähler manifold into a projective space." Hokkaido Math. J. 49 (1) 109 - 127, February 2020. https://doi.org/10.14492/hokmj/1591085014

Information

Published: February 2020
First available in Project Euclid: 2 June 2020

zbMATH: 07209522
MathSciNet: MR4105538
Digital Object Identifier: 10.14492/hokmj/1591085014

Subjects:
Primary: 32A22, 32H30
Secondary: 30D35

Rights: Copyright © 2020 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • February 2020
Back to Top